Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 114, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 12, 2007, 2:49 PM EDT for Harnett County, North Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2007, 2:49 PM EDT (18:49 UTC)
- Expired
- Jun 12, 2007, 3:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Harnett County, NC
The radar
The Raleigh/Durham radar (KRAX), 48 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:23 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:02 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 12, 2:02 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 202 PM EDT TUE JUN 12 2007 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL REMAIN ALONG THE EAST COAST THROUGH THE REST OF THE WEEK. THIS WILL RESULT IN UNSETTLED WEATHER AND COOLER THAN NORMAL TEMPERATURES ACROSS OUR REGION. && .NEAR TERM /THROUGH TONIGHT/... SFC ANALYSIS THIS AFTERNOON SHOWS 1024MB HIGH PRESSURE OVER THE GREAT LAKES...WITH WEAK RIDGING EXTENDING SOUTHEAST INTO THE MID- ATLANTIC. DEWPOINTS ACROSS THE STATE WERE IN THE UPPER 50S AND LOWER 60S...WITH MID AND UPPER 60S DEWPOINTS SOUTH OF THE AREA IN SC/GA. WATER VAPOR IMAGERY SHOWS AN H5 LOW DROPPING SOUTH THROUGH WESTERN NC. FORECAST THE REMAINDER OF THIS AFTERNOON WILL CONTINUE TO REVOLVE AROUND CONVECTIVE COVERAGE AND POTENTIAL FOR ISOLATED STRONG/SEVERE STORMS. A MODIFIED 12Z GSO SOUNDING YIELDS SFC BASED CAPE VALUES AROUND 2000 J/KG THIS AFT/EVE...AND LIFTED INDICES AROUND -6. FZL AND WETBULB ZERO LEVELS ARE SIMILAR OR A BIT LOWER THAN YESTERDAY AT 10 KFT AND 9 KFT RESPECTIVELY. ALTHOUGH NO REAL LOW LEVEL FOCUS IS PRESENT TODAY...A 20 UNIT VORT MAX ASSOC/W AN H5 TROF OR WEAK H5 LOW DROPPING SOUTH THROUGH WESTERN NC DURING THE DAY WILL PROVIDE SYNOPTIC ASCENT...WITH THE BEST LIFT IN SOUTHWEST PORTIONS OF THE CWA. WEAK COLD POOL ALOFT WILL HELP WITH THERMODYNAMICS THIS AFT/EVE (H5 TEMPS OF -14C GSO AND -15C RNK ARE ABOUT 2C COLDER THAN YESTERDAY)...AND WILL HELP TO OFFSET THE LOWER SFC DEWPOINTS AND PWAT VALUES EXPECTED ACROSS THE AREA COMPARED TO YESTERDAY. THE BEST CHANCE OF POPS THIS AFTERNOON WILL REMAIN IN THE WESTERN PIEDMONT AND SANDHILLS...AND THE CURRENT FORECAST REFLECTS THIS. AS FAR AS SEVERE WEATHER IS CONCERNED...ISOLATED STRONG TO SEVERE CELLS ARE POSSIBLE...PRIMARILY IN THE WEST AND SOUTHWEST PIEDMONT WHERE THE BEST SYNOPTIC FORCING WILL BE. WITH MODERATE INSTABILITY...A FAIR AMOUNT OF DRY AIR ALOFT...AND LOW WETBULB ZERO LEVELS...PRIMARY THREAT WILL BE FROM LARGE HAIL AND DOWNBURSTS. WITH WEAK NE FLOW FROM THE SFC TO THE TROPOPAUSE THIS AFT/EVE...ANY CONVECTION THAT DEVELOPS WILL MOVE SLOWLY TO THE SOUTHWEST... AND ISOLATED AREAS OF LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH ANY THUNDERSTORMS. A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM WILL PERSIST OVERNIGHT AS DEEP LAYER MOISTURE INCREASES FROM THE NORTH. -VINCENT && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... THE H5 LOW OFF THE NORTHEAST COAST CONTINUES TO SPIN OFF CAPE COD AND LONG ISLAND THROUGH THURSDAY...AND ACTUALLY BEGINS TO RETROGRADE TOWARD THE NORTHEAST COAST ON FRIDAY. THIS WILL BRING UNSETTLED WEATHER AND UNSEASONABLY COOL TEMPS TO THE AREA THROUGHOUT THE SHORT TERM PERIOD AS WEAK SHORTWAVES ROTATE AROUND THE H5 LOW OFFSHORE AND DROP SOUTH THROUGH THE MID-ATLANTIC. BEST CHANCE FOR PRECIP DURING THE SHORT TERM PERIOD WILL BE ON WEDNESDAY AS THERMODYNAMIC PROFILES SUPPORT SFC BASED CAPE VALUES AROUND 1500 J/KG AND DEEP LAYER MOISTURE INCREASES WITH PWAT VALUES IN THE 1.25 TO 1.50 RANGE. THERMODYNAMIC PROFILES BECOME LESS FAVORABLE FOR CONVECTION ON THU...WITH THICKNESSES FALLING AND MAV/MET GUIDANCE INDICATING HIGH TEMPS IN THE LOWER 70S NE TO UPPER 70S AND LOWER 80S FAR SOUTH AND SOUTHWEST. SIMILAR SITUATION ON FRIDAY...ALTHOUGH BOTH THE GFS/NAM SHOW A CHANCE OF PRECIP IN WEST/SOUTHWEST PORTIONS OF THE CWA AS A SHORTWAVE DROPS SSE THROUGH WV/VA INTO WESTERN/CENTRAL NC. SLIGHTLY WARMER HIGH TEMPS ON FRI IN THE UPPER 70S TO LOWER 80S. MOSTLY CLOUDY SKIES ON WED/THU...WITH MORE CLOUD COVER IN WESTERN PORTIONS OF THE CWA ON FRI. CURRENT PRECIP FORECAST ON TRACK DURING THE SHORT TERM PERIOD...ONLY MINOR ADJUSTMENTS PLANNED. -VINCENT && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ESSENTIALLY WE HAVE A DRY FORECAST AND A WARMING TREND EARLY IN THE PERIOD AS THE TROUGH ALOFT LIFT OUT TO THE NORTHEAST AND HEIGHTS RISE INTO A SUBTROPICAL RIDGE ALONG THE EAST COAST BY MONDAY. THE SURFACE FLOW FEATURES MAINLY WESTERLY FLOW ACROSS CENTRAL NC AS BERMUDA HIGH PRESSURE RIDGES WESTWARD INTO THE GULF STATES. DEW POINTS AND RESULTANT HUMIDITY SHOULD ALSO GRADUALLY INCREASE AS FLOW PERSISTS FROM OFF THE GULF. A BETTER CHANCE OF DIURNAL TSTMS APPEARS TUE AS A SHORT WAVE TROUGH MOVES UP THE TENNESSEE VALLEY AND DESTABILIZES A MORE HUMID AIRMASS IN PLACE OVER THE REGION. -RFG && .AVIATION /16Z TUESDAY THROUGH SATURDAY/... MAINLY VFR CONDITIONS CAN BE EXPECTED AS HIGH PRESSURE OVER THE OHIO VALLEY MAINTAINS A WEAK NE FLOW AT THE SURFACE OVER CENTRAL NC. AN UPPER LEVEL DISTURBANCE WILL SINK SOUTHWARD ACROSS THE AREA LATE THIS AFTERNOON TO CAUSE SCATTERED TSTMS MAINLY S AND W THIS AFTERNOON AND NE LATER THIS EVENING. MVFR VSBY CAN BE EXPECTED IN FOG AROUND DAYBREAK WED...EXCEPT IFR IN FOG NEAR KFAY AND KRWI. WITH NE SURFACE FLOW CONTINUING...GENERALLY VFR CONDITIONS CAN BE EXPECTED INTO THE WEEKEND ACROSS CENTRAL NC WITH THE EXCEPTION OF SCT TSTMS LATE WED AND MVFR VSBY IN FOG DAYBREAK THU AND FRI. -RFG && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...VINCENT NEAR TERM...VINCENT SHORT TERM...VINCENT LONG TERM...RFG AVIATION...RFG
Hazardous weather outlook, Jun 12, 2:42 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 242 PM EDT TUE JUN 12 2007 NCZ007>011-024>028-041>043-078-089-130900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH- EDGECOMBE-WAKE-JOHNSTON-WILSON-WAYNE-SAMPSON- 242 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL NORTH CAROLINA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AS AN UPPER LEVEL LOW DROPS SOUTH THROUGH WESTERN NORTH CAROLINA. SOME STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREAT FROM LARGE HAIL AND DAMAGING WINDS. DUE TO THE SLOW MOVEMENT OF ANY SHOWERS OR STORMS... LOCALLY HEAVY RAINFALL AMOUNTS OF AN INCH OR GREATER WILL ALSO BE POSSIBLE. THE RISK OF SEVERE WEATHER WILL DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED WEDNESDAY. ISOLATED STORMS OVER THE WESTERN PIEDMONT MAY BECOME STRONG WITH SOME HAIL... HOWEVER THE RISK OF WIDESPREAD SEVERE STORMS IS LOW. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING. STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. NCZ021>023-038>040-073>077-083>086-088-130900- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-CHATHAM-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- 242 PM EDT TUE JUN 12 2007 ...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS SHOWERS AND STORMS ARE EXPECTED WEDNESDAY. ISOLATED STORMS OVER THE WESTERN PIEDMONT MAY BECOME STRONG WITH SOME HAIL... HOWEVER THE RISK OF WIDESPREAD SEVERE STORMS IS LOW. OTHERWISE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. STORM SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE IN RALEIGH. VINCENT
In the hours before
Special weather statement, Jun 12, 1:53 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 153 PM EDT TUE JUN 12 2007 NCZ077-121900- HARNETT- 153 PM EDT TUE JUN 12 2007 ...AN ISOLATED STRONG THUNDERSTORM WILL MOVE ACROSS HARNETT COUNTY THROUGH 300 PM EDT... AT 153 PM EDT...DOPPLER RADAR INDICATED A NEARLY STATIONARY STRONG THUNDERSTORM 6 MILES NORTHWEST OF LILLINGTON. THE THUNDERSTORM WILL BE NEAR LILLINGTON AROUND 300 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. VINCENT
Special weather statement, Jun 12, 2:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 213 PM EDT TUE JUN 12 2007 NCZ041-077-121915- HARNETT-WAKE- 213 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL MOVE SLOWLY SOUTHWARD ACROSS SOUTHERN WAKE AND NORTHERN HARNETT COUNTIES THROUGH 315 PM EDT... AT 213 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FUQUAY-VARINA...OR ABOUT 10 MILES SOUTH OF CARY...MOVING SOUTH AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...FUQUAY-VARINA... DUNCAN...ANGIER. PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
Special weather statement, Jun 12, 2:16 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 216 PM EDT TUE JUN 12 2007 NCZ039-074-075-121915- MONTGOMERY-MOORE-RANDOLPH- 216 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL MOVE SLOWLY SOUTHWARD ACROSS FAR SOUTHERN RANDOLPH...FAR NORTHWESTERN MOORE AND NORTHEASTERN MONTGOMERY COUNTIES THROUGH 315 PM EDT... AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SEAGROVE...OR ABOUT 14 MILES SOUTH OF ASHEBORO...MOVING SOUTHWEST AT 5 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SEAGROVE...STEEDS. PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
Special weather statement, Jun 12, 2:22 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 222 PM EDT TUE JUN 12 2007 NCZ073-074-083-084-121915- ANSON-MONTGOMERY-RICHMOND-STANLY- 222 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS FAR NORTHWESTERN RICHMOND...SOUTHWESTERN MONTGOMERY...SOUTHEASTERN STANLY AND NORTHEASTERN ANSON COUNTIES THROUGH 315 PM EDT... AT 222 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MOUNT GILEAD...OR ABOUT 14 MILES SOUTHWEST OF TROY...MOVING SOUTHWEST AT 5 MPH. PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.
Special weather statement, Jun 12, 2:24 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 224 PM EDT TUE JUN 12 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-122030- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 224 PM EDT TUE JUN 12 2007 ...STRONG TO SEVERE STORMS DEVELOPING OVER CENTRAL NORTH CAROLINA... THROUGH THE AFTERNOON AND EVENING HOURS STRONG THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS CENTRAL NORTH CAROLINA. LOCATIONS FROM LEXINGTON EAST TO ASHEBORO RALEIGH...SMITHFIELD AND WILSON SOUTH TO THE SOUTH CAROLINA LINE CAN EXPECT PERIODS OF STRONG STORM FOR THE REMAINDER OF THIS AFTERNOON. THIS INCLUDES LILLINGTON...FAYETTEVILLE...RAEFORD...LAURINBURG...ROCKINGHAM AND WADESBORO. THE MAIN THREAT FROM THESE STORMS WILL BE HAIL...GUSTY WINDS AND FREQUENT LIGHTNING WITH SEVERAL LIGHTNING STRIKES PER MINUTE. SOME OF THESE STORMS COULD BECOME SEVERE OVER THE NEXT SEVERAL HOURS PRODUCING UP TO QUARTER SIZE HAIL AND WINDS IN EXCESS OF 58 MPH. BE SURE TO MOVE INDOORS AND SEEK SAFE SHELTER BEFORE HIT YOUR AREA. DO NOT STAND BY WINDOWS. DUE TO THE FREQUENT LIGHTNING AVOID USING CORDED TELEPHONES AND ELECTRICAL APPLIANCES UNTIL THE STORM HAS PASSED.
Special weather statement, Jun 12, 2:39 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 239 PM EDT TUE JUN 12 2007 NCZ041-042-077-121945- HARNETT-JOHNSTON-WAKE- 239 PM EDT TUE JUN 12 2007 ...A STRONG THUNDERSTORM WILL MOVE ACROSS FAR SOUTHERN WAKE AND NORTHERN JOHNSTON COUNTIES THROUGH 345 PM EDT... AT 239 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ANGIER...OR ABOUT 12 MILES NORTHEAST OF LILLINGTON...MOVING SOUTHWEST AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ANGIER...BUIES CREEK...LILLINGTON. PEA SIZE HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BLAES
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:13 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 47 min |
| Jun 11, 8:58 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 47 min |
| Jun 12, 5:33 AM EDT | Dense Fog Advisory | RAH | Alamance, Anson, Davidson, Forsyth, Guilford, Hoke and 6 more | 2 hr |
| Jun 12, 2:47 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 43 min |
| Jun 12, 3:24 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 66 min |
| Jun 12, 3:26 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 46 min |
| Jun 12, 3:40 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 50 min |
| Jun 12, 3:51 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 54 min |
| Jun 12, 3:51 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore | 39 min |
| Jun 12, 3:55 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 50 min |
| Jun 12, 4:38 PM EDT | Severe Thunderstorm Warning | RAH | Moore | 67 min |
| Jun 12, 5:39 PM EDT | Severe Thunderstorm Warning | RAH | Wilson | 27 min |
| Jun 12, 6:06 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 39 min |
| Jun 12, 7:49 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 26 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.